Global loss of climate connectivity in tropical forests

Senior, R.A., Hill, J.K. and Edwards, D.P. (2019) Global loss of climate connectivity in tropical forests. Nature Climate Change, 9 (8). pp. 623-626. ISSN 1758-678X



Copyright, Publisher and Additional Information: © The Author(s) 2019. This is an author-produced version of a paper subsequently published in Nature Climate Change. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Climate-change ecology; Conservation biology; Tropical ecology
  • Accepted: 11 June 2019
  • Published (online): 8 July 2019
  • Published: August 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Biological Sciences (Sheffield) > Department of Animal and Plant Sciences (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 17 Jul 2019 11:12
Last Modified: 08 Dec 2021 10:07
Status: Published
Publisher: Springer Nature
Refereed: Yes
Identification Number:

Share / Export